# SDR DL757951600

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE FLOORBEAM WAS FOUND TO BE CORRODED AT STA 760 FROM LBL 15 TO RBL 15.  THE CORROSION WAS REMOVED AT BL0 TO RBL 15 WITHIN LIMITS PER SRM 53-00-51 FIG 101.  CORR REM AT LBL 5 TO BL 0 NOT IN EXCESS OF .040 DEPTH.  REPAIR FABRICATED PER SRM 53-30-51 FIG 203.  REPAIR INSTALLED PER ABOVE SRM.
